# SDR ASAA2021112936925

- Difficulty date: November 29, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 53,393 hours, 18,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Scuff Plate
- Part number: 654A0004169
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT, AFT SCUFF PLATE THRESHOLD IS CRACKED. GROUNDED - YES. LOCATED AND DRILLED NEW THRESHOLD SCUFF PLATE IAW B737-800 SRM 51-40-05-0G-0 TO BE INSTALLED ON W/O 1019736/1000/0124 S/N 8294525 C/N RS-2-GRP-25 (050).
